# SDR REXA2013040600612

- Difficulty date: April 3, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 17,638 hours, 15,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE INBOARD UPPER SKIN CHAFED.  REPAIRED IAW SRM 51-42-13.
